# SDR ABXA000243

- Difficulty date: March 31, 2000
- Submitted: May 10, 2000
- Operation: Air carrier
- Aircraft: N939AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47201
- Aircraft time: 50,068 hours, 40,853 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D0489820
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CUSP WEB CRACKED AT STATION 596 AND RBL 44.  REPLACED CUSP WEB IAW DC9 SRM51-30-2.
